# SDR EIAA2011052

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 110,874 hours, 25,577 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SKIN BS 450 WL 259 HAS SKIN CRACKED AREA ABOVE UPPER HINGE DOUBLER REPAIR.  REMOVED DAMAGED AREAS OF SKIN, FABBED REPAIR DOUBLER AND TRIPLER AND INSTALLED PER ECRA 482-52-250-2.
